Journal of Jishou University(Natural Sciences Edition) ›› 2020, Vol. 41 ›› Issue (5): 9-13.DOI: 10.13438/j.cnki.jdzk.2020.05.003

• Mathematics • Previous Articles     Next Articles

Almost Sure Central Limit Theorem for Random Sum of NA Sequences

JING Zhaojing, ZHANG Yu   

  1. (School of Mathematics and Statistics, Chaohu University, Chaohu 238000, Anhui China)
  • Online:2020-09-25 Published:2021-02-04

Abstract: The almost sure central limit theorem for the random sum of NA sequences is proved with the property of subsequence convergence. The almost sure central limit theorems is also proved under the weight conditions of 〖SX(〗1〖〗j〖SX)〗,〖SX(〗logλj〖〗j〖SX)〗 (λ>-1) and 〖SX(〗elog αj〖〗j〖SX)〗(α∈[0,1]).

Key words: almost sure central limit theorem, NA sequence, subsequence, Lipschitz functions, random partial sums

WeChat e-book chaoxing Mobile QQ